MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDICS CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068093
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for transforaminal lumbar interbody fusion therapy.It was reported that catalyft broke.Patient symptoms were unknown.There were no complications reported as a result of the event.Additional information received from manufacturer representative that the cage has lost height.There is no plan/schedule for revision surgery.
 
Additional Manufacturer Narrative
G4: 510k number is unknown as the product identifiers are not provided.H6 - the device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for transforaminal lumbar interbody fusion therapy.It was reported that catalyft broke.Patient symptoms were unknown.There were no complications reported as a result of the event.Additional information received from manufacturer representative that the cage has lost height.There is no plan/schedule for revision surgery.Levels implanted were lw5/sw1.Patient had a symptom of back pain post operation.15.01.2025 loss of distraction of the cage and sintering ap, loss of height from 13 to 12.4mm sag, lordosis loss 31 to 28°.
 
Additional Manufacturer Narrative
Radiographic image review: 1.2 panel image l3-s1 fusion ap x-ray l5 s1 shaft collapsed in left panel compared to right 2.Lateral x-rays 2 panels l5 s1 shaft appears collapsed in left panel compared to right different projections noted however.Notified date corrected to (b)(6) 2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21512272
Report Number1030489-2025-01126
Device Sequence Number15447292
Product Code MAX
UDI-Device Identifier00763000246723
UDI-Public00763000246723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068093
Device Catalogue Number6068093
Device Lot NumberH5978126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer02/12/2025
03/13/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/12/2025
04/10/2025
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale